English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A General Approach to Isolating Roots of a Bitstream Polynomial

MPS-Authors
/persons/resource/persons45332

Sagraloff,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sagraloff, M. (2010). A General Approach to Isolating Roots of a Bitstream Polynomial. Mathematics in Computer Science, 4(4), 481-506. doi:10.1007/s11786-011-0071-8.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0019-D746-4
Abstract
There is no abstract available